Would you have Hallucinations when you have Hydrocephalus?
Summary: there is no Hallucinations reported by people with Hydrocephalus yet.
We study people who have Hallucinations and Hydrocephalus from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a mobile support group for people who have Hydrocephalus and Hallucinations >>>
Hydrocephalus (water on the brain) (latest reports from Hydrocephalus 3,046 patients)
Hallucinations (sensations that appear real but are created by your mind) has been reported by people with depression, pain, high blood pressure, parkinson's disease, quit smoking.(view latest reports from 24,107 patients)
On Nov, 26, 2014: No report is found.
Do you have Hydrocephalus and Hallucinations?
You are not alone! Join a mobile support group:
- support group for people who have Hallucinations
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Hydrocephalus, Hallucinations
You may be interested at these reviews (Write a review):
- Higher than a kite, and dumber than one of those saying i can no longer remember!
I told my shrink I didn't want to try anymore antidepressants... that they make me crazy-stupid(pristiq), crazy-nympho(wellbutrin), or crazy-sloth(lexapro). I have complex ptsd, did, and gad. I really don't want to take anything... I just want to work out, eat right, and try to put myself back on track. It seems like every time I try these pills I get pushed off course. Anyways here's my experience with pristiq. Day1) dilation ofpupils was noticed with in a few hours, it started to feel like I was on sshrooms....I'd look in the mirror and feel so much love...just stand there staring. I slept better than I did in months. Day 2) Sadly though, when I woke up I couldn't climax, it was like I was numb. My pupils were still dilated and I still felt an out pouring of love and admiration while looking at myself. I tried hard not to fixate and get ready for work. I noticed that my tummy wasn't bloated anymore, I hadn't felt this much releaf in months. As I took my daily 50mg I reassured myself that it was ok not to climax in favor of all the good things I'm feeling now. Pristiq didn't interfere with my routine other than climaxing. Day 3) I awoke well rested with a happy tummy and it didn't bother me a bit not to climax, I jumped out of bed and started my day with vigor. The moment I took my dose and left the house is the last thing I remember! From what I wrote in my calendar, the notes I took, and my phone history I can piece together the things I did for 7 more days!!! I went to work, but my coworker was on holidays so it was just me alone in the office, I have no family or friends in this country (I moved to get away from a bad situation, hence cptsd) anyways I had no interaction. The only thing that brought me out was probably that I stopped taking the medication on day7 (According to the amount of medication left)....it's taken 14 more days to get out of the pristiq fog. During that time I've experienced nightly vivid dreams/ nightmares, extreme sweating and high body temperature, my stomach discomfort fluctuates but I can control it through diet, I'm able to climax again though it takes time, my pupils returned to normal a few days after I returned to myself...I seem to have memory impairment.
On the 20th of August 2012 I fell downstairs and broke my left arm/shoulder and ribs. I also had many open cuts from my elbow to my wrist; the whole arm and hand was severely swollen; huge purple marks on arm thigh and chest. These have all healed. However the arm/shoulder has healed out of joint and the arm is limited in movement; the ribs have not healed. When I first broke it I couldn't lie down in bed. I had to try to sleep sitting in a chair, but I didn't sleep for several days. For several months, I only slept for 1 or 2 hours, sometimes not at all. Even now I only sleep for 2 or 3 hours. I have bone damage; stiffness and pains all over my body and muscles. I am dizzy and unbalanced. When I walk it feels like I am on a spring mattress and I have difficulty in lifting my legs When I stand still it feels like an earthquake. My neck is very weak; when I turn it to the left or right I have pain. My fingers hurt when I lift a mug of water. Tightness in upper left arm (arm is heavy) and is pulling on my back, neck and ribs and have a pain in the left-hand chest bone. I lost weight and cannot regain it, no matter how much I eat.
MARCH 14TH 2014- THE FOLOWING IS PART OF MY HORRIFIC PROBLEMS IN THE DAYTIME AND MAY HAVE COME FROM BRAIN DAMAGE WHEN I FELL DOWNSTAIRS
Today I am sitting in a chair in my room and I nod off and start dreaming/hallucinating. On the dream side, I am lying on the ground with many people around me. On the hallucination side, (which seems like I am half awake) I try to get up but after a tremendous struggle my muscles will not respond. It is terrifying. There are many people around and I'm trying to shout out “help” but I cannot speak properly. I'm speaking like someone who has had a stroke. I am semi-conscious of calling out but I can't wake up. The people around me are laughing at my predicament and do not help. I try many, many times to get up but it is like some force is holding me down. After a long time I crawl towards the gate of a house and go inside and see a bed. Then I try to get up on the bed and at that moment I wake up on the floor of my own room near my chair and my bed. On the hallucination side, I was actually feeling what was happening, even though the dream was in a different location. When I finally woke up, I was breathing like a man saved from disaster. It was a horrible experience and it has happened, in the past, twice before.
What kind of hallucination could this be?
I'm asking this advice because the doctors I've seen don't understand.
More reviews for: Hydrocephalus, Hallucinations
Comments from related drug studies (Check your drugs):
- My husband is taken Dilaudid while in the hospital & I have repeatedly told the doctor that they have given him too much. He gets restless, irritated, impatient, see things that are not there, etc. He wants to argue with me, says things that make no sense, then gets angry when I don't understand wha ...
- Next day was fine normally working and smoking can't remember episode . Just remembers excessive vomiting, but normally when he has acid reflux vomiting he is very weak and tired and stomach burns for couple days later. Hallucinations after bringing him to, he got up walked to bed with help and sit ...
- My mom has been taking Parkinson's medicine with dyclocimine (for irritable bowel syndrome) and dulcolax (for constipation). Since Saturday, she has had severe paranoid hallucinations. She hears, but mostly sees things that are not there. She was convinced that there were burglars in our house so sh ...
- Do not take Actifed (pills) if you're under alprazolam treatment, especially if you're having a high dosis of the benzodiazepine (or if you're being treated for a long time). The psychiatric effects can be devastating and your anxiety disorder and/or depression can get much worse.
Unentencionally ( ...
- Sees and hears people on the walls, talks to these people on the wall and needs their approval to do things.Sits almost 24hrs a day , does not conversate with family members, has no interest In doing anything.
More related studies for: Hydrocephalus, Hallucinations
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.